MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804250-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Non specific EKG/ECG Changes (1817); Thrombosis/Thrombus (4440)
Date of Event 09/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with acute coronary syndrome and a myocardial infarction was diagnosed.The procedure was to treat a 90% stenosed, de novo lesion in the proximal left anterior descending (plad) artery.On 9/12/2022, a 2.5x33mm xience skypoint drug eluting stent (des) was implanted without issue and the stent was noted to be firmly apposed to the vessel wall.On 9/17/2022, the patient reported chest pain.Electrocardiogram confirmed an st elevation, so an emergency coronary angiography (cag) was performed.In-stent thrombosis (occlusion) was confirmed.Thrombectomy was performed, and a non-abbott balloon dilated the lesion to complete the procedure with no adverse patient sequela.There was no additional information provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and thrombosis are listed in the xience skypoint everolimus eluting coronary stent systems instructions for use (ifu) as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15656709
Report Number2024168-2022-10943
Device Sequence Number5867882
Product Code NIQ
UDI-Device Identifier08717648233111
UDI-Public08717648233111
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2024
Device Model Number1804250-33
Device Catalogue Number1804250-33
Device Lot Number110134A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERFUSION BALLOON
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown